MAUDE Adverse Event Report: COOPERSURGICAL, INC. FISCHER CONE BIOP EX M/EX

COOPERSURGICAL, INC. FISCHER CONE BIOP EX M/EX
Model Number 900-154
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6), inc.Is currently investigating the reported condition.
 
Event or Problem Description
E-complaint- (b)(4).Report stated - during leep surgery, rubber tip melted and tip broke." fischer cone biop ex m ex 900-154 e-complaint- (b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation no sample returned review dhr distribution history the 15006-02 fisher cone assembly was purchased from geotec, inc.As an oem finished product, issued to work order 238700 as csi part number 900-154.Manufacturing record review dhr-900-154- 238700 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review a review of the incoming inspection record could not be performed as the record could not be located at the time of this investigation.If the incoming inspection record should be located going forward, it will be reviewed, and this complaint amended accordingly.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history did show similar reported complaint conditions.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause definitive root cause is indeterminable however, previous testing performed in 2011 in trying to replicate reported events of the wire "burning" or "snapping" indicated the product performed as intended, the testing was repeated in march of 2019 and resulted in the same manner.See attached copies of testing reports.Corrective actions complaint unit has not been returned to coopersurgical so the complaint could not be confirmed.Coopersurgical will continue to trend this complaint condition.No further corrective actions necessary.No further training is required since the complaint was not confirmed.Was the complaint confirmed? no.
 
Event or Problem Description
Customer stated: "during leep surgery, rubber tip melted and tip broke".1216677-2020-00265-1 900-154 fisher cone biop ex m exe-complaint (b)(4).

Brand Name
FISCHER CONE BIOP EX M/EX
Common Device Name
FISCHER CONE BIOP EX M/EX
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key10853589
Report Number1216677-2020-00265
Device Sequence Number14266472
Product Code HGI
UDI-Device Identifier00888937003734
UDI-Public888937003734
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K061651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900-154
Device Catalogue Number900-154
Device Lot Number238700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown